# SDR SWIA202158510

- Difficulty date: March 17, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 32,176 hours, 21,017 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 581-613 S20r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON STGR 20R BETWEEN FS 581.00 - 613.00     (C-CHECK RO 5/25/2021)    REMOVED AND REPLACED DAMAGE SECTION OF STRINGER 20R BETWEEN FS 581.00 AND FS 613.00. COMPLIED WITH ALL STEPS OF REO 690-53-31-561 REV.-- DATED 03/30/2021. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD.
